Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Automorphisms of Coxeter groups


Author: Patrick Bahls
Journal: Trans. Amer. Math. Soc. 358 (2006), 1781-1796
MSC (2000): Primary 20F28, 20F55
Published electronically: October 21, 2005
MathSciNet review: 2186996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute ${\rm Aut}(W)$ for any even Coxeter group whose Coxeter diagram is connected, contains no edges labeled 2, and cannot be separated into more than 2 connected components by removing a single vertex. The description is given explicitly in terms of the given presentation for the Coxeter group and admits an easy characterization of those groups $W$ for which ${\rm Out}(W)$ is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F28, 20F55

Retrieve articles in all journals with MSC (2000): 20F28, 20F55


Additional Information

Patrick Bahls
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: pbahls@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03779-7
PII: S 0002-9947(05)03779-7
Keywords: Coxeter group, group automorphism
Received by editor(s): May 20, 2003
Received by editor(s) in revised form: July 9, 2004
Published electronically: October 21, 2005
Additional Notes: The author was supported by an NSF VIGRE postdoctoral grant.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.